Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Additive twists of Fourier coefficients of $ GL(3)$ Maass forms

Author: Xiannan Li
Journal: Proc. Amer. Math. Soc. 142 (2014), 1825-1836
MSC (2010): Primary 11F03, 11M41
Published electronically: February 24, 2014
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove cancellation in a sum of Fourier coefficents of a $ GL(3)$ form $ F$ twisted by additive characters, uniformly in the form $ F$. Previously, this type of result was available only when $ F$ is a symmetric square lift.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11F03, 11M41

Retrieve articles in all journals with MSC (2010): 11F03, 11M41

Additional Information

Xiannan Li
Affiliation: Department of Mathematics, University of Illinois at Urbana-Champaign, 1409 W. Green Street, Urbana, Illinois 61801
Address at time of publication: Mathematical Institute, University of Oxford, Andrew Wiles Building, Radcliffe Observatory Quarter, Woodstock Road, Oxford, OX2 6GG, United Kingdom

PII: S 0002-9939(2014)11909-5
Received by editor(s): February 21, 2012
Received by editor(s) in revised form: June 26, 2012
Published electronically: February 24, 2014
Communicated by: Matthew A. Papanikolas
Article copyright: © Copyright 2014 American Mathematical Society